MAUDE Adverse Event Report: CYNOSURE LLC ICON; MAXG HP, ICON

CYNOSURE LLC ICON; MAXG HP, ICON
Catalog Number 2520A-G046
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.The device was evaluated and found to be operating as intended within specification.Cynosure clinical team reviewed the information and determined potential user error was involved in this event.Operator used an aggressive pulse width and performed 2 passes with 50% overlap.The combination of aggressive pulse width and too much overlap on multiple passes contributed to the swelling which is an expected side effect in some cases.This is a reportable adverse event due to patient receiving medical intervention.
 
Event or Problem Description
It was reported that a patient experienced swelling on the face following a treatment using icon max g handpiece.

Brand Name
ICON
Common Device Name
MAXG HP, ICON
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key18870958
Report Number1222993-2024-00008
Device Sequence Number20817024
Product Code GEX
UDI-Device Identifier00841494100278
UDI-Public(01)00841494100278(11)170531
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number2520A-G046
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale